# SDR CALA2014052800690

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5320-02076 REV B & AD 2013-23-04 AMDT 39-17659, PERFORMED EA 5320-02076 REV B OP 01 STEP 4 1 C.  HFEC INSPECTION THE FASTENER HOLE, FOUND CRACK INDICATION LBL45.50 1 EA.  TRIMMED THE FLANGE, MADE INSURANCE CUT.  MADE & INSTALLED REPAIR PARTS IAW ECRA 5330-02235.
